Averaging of quasilinear parabolic problems in domains with fine-grained boundaries
Differencialʹnye uravneniâ, Tome 31 (1995) no. 2, pp. 350-363
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_2_a16,
author = {I. V. Skrypnik},
title = {Averaging of quasilinear parabolic problems in domains with fine-grained boundaries},
journal = {Differencialʹnye uravneni\^a},
pages = {350--363},
year = {1995},
volume = {31},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_2_a16/}
}
I. V. Skrypnik. Averaging of quasilinear parabolic problems in domains with fine-grained boundaries. Differencialʹnye uravneniâ, Tome 31 (1995) no. 2, pp. 350-363. http://geodesic.mathdoc.fr/item/DE_1995_31_2_a16/